# SDR AALA20141222009

- Difficulty date: December 5, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 18,226 hours, 7,111 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN ON LT HORIZONTAL STABILIZER CRACKED ABOUT MID SPAN.  INSTALLED DOUBLER & FILLER IAW SRM 55-10-01-2R-11.
